# SDR DXTA2025121506067

- Difficulty date: December 10, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N235QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6125
- Aircraft time: 6,076 hours, 3,434 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Zone 100
- Component: Apu, Hnywl
- Component part number: 38006041
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER TURNING ON THE APU AND AIR-CONDITIONING, PACS, STRONG OIL/SMOKE ODOR FROM AIR-CONDITIONING. NOTICED IN COCKPIT.   PERFORMED A BOROSCOPE INSPECTION.  PERFORM OPS CHECK OF A/C SYS WITH APU BLEED & VERIFIED OIL ODOR IN COCKPIT. PERFORMED BOROSCOPE INPECTION OF APU NOSE CONE. APU MUST BE REPLACED DUE TO REPEAT WRITE UP.   REMOVED APU AND INSTALLED INSPECTED APU, SERVICED WITH 3QT APU AND STARTER GEN IAW 0MM 12-13-49. ALL LEAKS & OPS CHKD GOOD.  NO DEFECTS.  WORK COMPLETED IAW  AMM 49-10-00. PERFORMED A FINAL OPS CHECK OF APU. & AIRCONDITIONING SYS IAW 49-50-00. CHECKED GOOD. NO OIL, ODOR/SMOKE IN COCKPIT.
